# SDR 2012FA0000631

- Difficulty date: August 27, 2012
- Submitted: September 14, 2012
- Operation: General aviation
- Aircraft: N80138
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0507
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE3663231E0105
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HOSE ASSY FROM GEAR MOTOR TO NOSE GEAR ACTUATOR FAILED AT THE HOSE FITTING.  REPLACES ASSY WITH BRAIDED STAINLESS STEEL HOSE.  GEAR SWINGS CHECKED GOOD.  NO LEAKS.  MANUAL GEAR EXTENSION SYS FUNCTION CHECKED GOOD.  ACFT TEST FLOWN, CHECKED  GOOD.  LANDING GEAR CYCLED SEVERAL TIMES UP/DOWN DURING FLIGHT.  FUNCTIONED GOOD.
